Topic: Mystified

Hi All,

My dad has just finished his second course of chemo (Xeloda?), 2 weeks on and one off. Well, his "off" week this past week was just awful for him. He's nauseous, dizzy, constipated, weak. Lies in bed most of the day. We are just mystified as to why he seems so ill, as the MRI's show disease only in the liver, no metastases. I've read recently that everyone's cancer is their own, you can't really compare yourself to anyone else, however, I wish he would be feeling better, not worse!

Oncologist appointment is tomorrow, my brother is hoping to be there, as dad always glosses over the report as good news, and his wife doesn't seem to remember or get anything straight, and concentrates on the trivial minutia.
Just wanted to vent, and see if anyone has any suggestions. Thanks, your stories are all so helpful.

BA

Re: Mystified

I have been pointing people to an article in the Medical Updates section (under Cholangiocarcinoma) about photodynamic therapy (PDT), you might want to ask if your father is a candidate, here is the outside link to the article:

http://www.eurekalert.org/pub_releases/ … 041508.php

It has minimal side effects and is accepted treatment in Europe.

Patty

Re: Mystified

BA,
Not everyone has a good off-time. Chemotherapy is accumulative, therefore your Dad may be experiencing severe side effects due to the Xelola.    Certainly,this is something you would want to discuss with the onoclogist.
Wishing for the best,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER